# SDR FDEA202102160364

- Difficulty date: February 16, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 41,668 hours, 6,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2331501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISMENT OF HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND   FUSELAGE SKIN COMMON TO UNDERWING LONGERON, FOUND CRACK INDICATION AROUND   FASTENER HOLE AT STATION 1033 STRINGER 37 LEFT, APPROXIMATELY 0.250 INCHES IN   LENGTH. COMPLIED WITH E.O.#: G-5310-E0332629 I P5. TITLE: FUSELAGE-MAINFRAME-INSPECTION AND   MODIFICATION OF THE UNDERWING LONGERON AT BODY SYATION 1035- BOEING SERVICE   BULLETINS 777-53A0081 AND 777-53-0087. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
